Alert archive / Florida / Tornado Warnings in 2013

Tornado Warning 15, NWS Jacksonville, FL

December 15, 2013Flagler County, Florida

NWS Jacksonville, FL issued this tornado warning at Dec 15, 2013, 2:35 AM EST for Flagler County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 15, 2013, 2:35 AM EST (07:35 UTC)
Expired
Dec 15, 2013, 3:00 AM EST
In force
25 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Flagler County, FL

The radar

The Jacksonville radar (KJAX), 121 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2013-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2013-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 150735
TORJAX
FLC035-150800-
/O.NEW.KJAX.TO.W.0015.131215T0735Z-131215T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 AM EST SUN DEC 15 2013

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  FLAGLER COUNTY IN NORTHEAST FLORIDA

* UNTIL 300 AM EST

* AT 235 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6
  MILES WEST OF BUNNELL...MOVING NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BUNNELL...PALM COAST AND FLAGLER BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2933 8143 2939 8143 2940 8144 2939 8145
      2939 8147 2943 8149 2945 8149 2949 8152
      2964 8119 2945 8110
TIME...MOT...LOC 0735Z 245DEG 41KT 2946 8134

$$

STRUBLE
3 follow-up statements
000 
WWUS52 KJAX 150745
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 AM EST SUN DEC 15 2013

FLC035-150800-
/O.CON.KJAX.TO.W.0015.000000T0000Z-131215T0800Z/
FLAGLER FL-
245 AM EST SUN DEC 15 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM EST FOR FLAGLER
COUNTY...

AT 245 AM EST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR ESPANOLA...MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALM
COAST AND FLAGLER BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2933 8143 2939 8143 2940 8144 2939 8145
      2939 8147 2943 8149 2945 8149 2949 8152
      2964 8119 2945 8110
TIME...MOT...LOC 0745Z 245DEG 41KT 2950 8126

$$

STRUBLE
000 
WWUS52 KJAX 150750
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 AM EST SUN DEC 15 2013

FLC035-150800-
/O.CON.KJAX.TO.W.0015.000000T0000Z-131215T0800Z/
FLAGLER FL-
250 AM EST SUN DEC 15 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM EST FOR
NORTHEASTERN FLAGLER COUNTY...

AT 250 AM EST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR BUNNELL...MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLAGLER
BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2938 8132 2942 8134 2943 8136 2945 8135
      2949 8134 2954 8137 2964 8119 2945 8110
TIME...MOT...LOC 0750Z 245DEG 41KT 2952 8120

$$

STRUBLE
000 
WWUS52 KJAX 150759
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
259 AM EST SUN DEC 15 2013

FLC035-150810-
/O.EXP.KJAX.TO.W.0015.000000T0000Z-131215T0800Z/
FLAGLER FL-
259 AM EST SUN DEC 15 2013

...THE TORNADO WARNING FOR NORTHEASTERN FLAGLER COUNTY HAS EXPIRED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2938 8132 2942 8134 2943 8136 2945 8135
      2949 8134 2954 8137 2964 8119 2945 8110
TIME...MOT...LOC 0800Z 245DEG 41KT 2958 8109

$$

STRUBLE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Dec 15, 1:51 AM EST, 44 minutes earlier.

Area forecast discussion, Dec 15, 1:51 AM EST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
151 AM EST SUN DEC 15 2013

...RAINFALL ENDS TODAY WITH MUCH COLDER AND DRIER WEATHER ON TAP
TONIGHT INTO THE EARLY WEEK TIME FRAME...

...ABOVE NORMAL TEMPS BACK INTO THE 70S/LOWER 80S BY THE END OF THE
WEEK INTO NEXT WEEKEND...

.SHORT TERM...

EARLY THIS MORNING...BAND OF HEAVY RAIN/STORMS FROM OCALA TO PALATKA
TO PALM COAST FINALLY STARTING TO TAKE OFF TOWARDS THE SOUTHEAST AND
WILL PUSH SOUTH OF THE REGION BY SUNRISE...WHILE NUMEROUS SHOWER
ACTIVITY WILL CONTINUE AHEAD OF APPROACHING COLD FRONT ELSEWHERE.
TEMPS GENERALLY HOLDING STEADY IN THE 60S AHEAD OF THE COLD FRONT.

TODAY...RAINFALL ENDS FROM NORTHWEST TO SOUTHEAST DURING THE MORNING
HOURS WITH THE COLD FRONTAL PASSAGE AND SHOULD SEE LAST OF SHOWER
ACTIVITY SOUTHEAST OF A LINE FROM JAX-GNV BY THE EARLY AFTERNOON
THEN ALL OFFSHORE BY THE MID AFTERNOON HOURS. TEMPS WILL BE THE MAIN
CHALLENGE TODAY AS EXPECT FALLING TEMPS DURING THE MORNING HOURS
INTO THE 50S INITIALLY BEHIND THE FRONTAL PASSAGE FOLLOWED BY A
SLIGHT BUMP TO AROUND 60 DEGREES WITH PARTIAL SUNSHINE BREAKING OUT
DURING THE AFTERNOON HOURS. ALTHOUGH A BRISK W/NW FLOW AT 15G20-25
MPH BEHIND THE FRONT WILL KEEP A CRISP FEEL TO THE AIR.

TONIGHT...HIGH PRESSURE WILL BUILD IN WEST OF THE REGION AS COLDER
AND DRIER AIRMASS RUSHES IN FROM THE NORTHWEST. THIS ALONG WITH
CLEARING SKIES WILL ALLOW FOR TEMPS TO FALL INTO THE LOWER TO MIDDLE
30S OVER INLAND AREAS AND NEAR 40 ALONG THE COAST. WINDS WILL REMAIN
ELEVATED AROUND 5 MPH BY MORNING AND THIS WILL PROBABLY BE ENOUGH TO
KEEP TEMPS FROM FALLING MUCH BELOW FREEZING...SO WILL HOLD OFF ON
ANY FREEZE WATCH/WARNING...BUT SHELTERED LOCATIONS WILL SEE SOME
PATCHY FROST AND WIND CHILLS WILL FALL TO AROUND 30 DEGREES BY
SUNRISE MONDAY MORNING...SO IT WILL FEEL ABOUT 30-40 DEGREES COLDER
THAN SUNDAY MORNING.

MONDAY...HIGH PRESSURE STILL WEST OF THE REGION WILL SET THE STAGE
FOR CLASSIC WINTERTIME DAY FOR MID-DECEMBER WITH SUNNY SKIES AND
COOLER THAN NORMAL MAX TEMPS IN THE UPPER 50S TO LOWER 60S.

.LONG TERM.../MONDAY NIGHT THROUGH SUNDAY/...

HIGH PRESSURE WILL BUILD ACROSS THE REGION MONDAY NIGHT THROUGH
WEDNESDAY. THIS WILL RESULT IN A COOL AND DRY AIRMASS. WHILE IT DOES
NOT LOOK LIKE TEMPS WILL BE COLD ENOUGH FOR A WIDESPREAD FREEZE
MONDAY NIGHT...WITH NEAR CALM WINDS AND TEMPS IN THE LOWER TO MID
30S INLAND...GOOD CHANCE FOR FROST.

THE RIDGE WILL BEGIN TO MOVE TO THE NORTHEAST THURSDAY INTO FRIDAY
WITH THE FLOW BECOMING MORE ONSHORE...LEADING TO INCREASED CLOUD
COVER AND POTENTIAL FOR SHOWERS...MAINLY NEAR THE COAST LATE IN THE
WEEK. THE MODELS ARE TRENDING TOWARD THE NEXT FRONTAL SYSTEM HANGING
NORTH OF THE REGION THROUGH THE WEEKEND. AT THIS POINT...WITH
UNCERTAINTY AS TO FRONTAL TIMING WILL INCLUDE LOW CHANCE POP MENTION
INTO SUNDAY...BUT REGION COULD VERY WELL BE IN A WARM BUT DRY
SOUTHERLY FLOW PATTERN STILL.

TEMPERATURES WILL BE NEAR NORMAL EARLY IN THE PERIOD...WITH THE
POTENTIAL FOR WELL ABOVE NORMAL READINGS INTO THE WEEKEND.

&&

.AVIATION...
A TROUGH WILL CROSS THE REGION EARLY THIS MORNING...WITH AMPLE LOW
LEVEL MOISTURE PRODUCING REDUCED CONDITIONS. THE BEST POTENTIAL FOR
THUNDERSTORMS WILL REMAIN NEAR AND SOUTH OF KGNV. A COLD FRONT WILL
CROSS THE REGION LATER THIS MORNING...WITH CONDITIONS IMPROVING
BEHIND IT FOR THIS AFTERNOON.

&&

.MARINE...
STRONG SW WINDS AROUND 20 KNOTS JUST AHEAD OF FRONT WILL CONTINUE
INTO THE LATE MORNING HOURS AND WILL CONTINUE ADVISORY THROUGH 15Z.
THEN WINDS BECOMING NORTHWEST AT 15-20 KNOTS THIS AFTERNOON WILL
CONTINUE SCEC CONDS WITH THIS PACKAGE. N/NW WINDS WILL INCREASE
CLOSE TO 20 KNOTS AGAIN TONIGHT BUT WILL LET DAY SHIFT MAKE THE
FINAL CALL FOR ISSUING ANOTHER ADVISORY FOR THE NEXT WIND EVENT.
HIGH PRESSURE WILL PREVAIL ACROSS THE REGION FOR MUCH OF THIS
WEEK...WITH FAIRLY LIGHT FLOW EXPECTED.

RIP CURRENTS: LOW RISK WITH THE OFFSHORE FLOW.

&&

.FIRE WEATHER...
DRIER AIR WILL ADVECT SOUTHEAST ACROSS THE REGION EARLY IN THE
WEEK...WITH RH VALUES OF AROUND 30 TO 35 EXPECTED FOR MONDAY THROUGH
WEDNESDAY. IT LOOKS LIKE WINDS WILL BE LIGHT...WITH RH VALUES TOO
MARGINAL FOR HEADLINES AT THIS POINT...BUT WILL CONTINUE TO BE
MONITORED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  59  33  60  34 /  40   0   0   0
SSI  62  39  59  43 /  70   0   0   0
JAX  65  36  61  39 /  70   0   0   0
SGJ  64  40  61  43 /  80   0   0   0
GNV  63  36  63  34 /  80   0   0   0
OCF  67  37  64  37 /  70   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

HESS/STRUBLE
Hazardous weather outlook, Dec 14, 2:36 AM EST, 23 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 AM EST SAT DEC 14 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-151100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
236 AM EST SAT DEC 14 2013

...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

...SMALL CRAFT ADVISORY FOR THE OFFSHORE COASTAL WATERS...

...WIDESPREAD RAINFALL EXPECTED LATE TODAY THROUGH EARLY SUNDAY...

...ISOLATED STRONG THUNDERSTORMS POSSIBLE LATE TODAY AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. SMALL CRAFT ADVISORY
CONDITIONS EXPECTED THIS AFTERNOON THROUGH SUNDAY MORNING OVER THE
OFFSHORE COASTAL WATERS.

LOW PRESSURE TRACKING JUST NORTH OF THE REGION WILL PUSH WIDESPREAD
RAINFALL INTO THE REGION FROM LATE TODAY THROUGH SUNDAY MORNING.
WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH
ISOLATED 3 INCH TOTALS ACROSS THE SUWANNEE RIVER VALLEY AND INLAND
SOUTHEAST GEORGIA. ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS
ARE POSSIBLE WITH THIS SYSTEM LATE TODAY AND TONIGHT MAINLY ALONG
THE I-75 CORRIDOR OF NORTHEAST FLORIDA INTO INLAND SOUTHEAST
GEORGIA. GUSTY WINDS WILL BE THE PRIMARY THREAT ALTHOUGH AN
ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

WIDESPREAD RAINFALL AND ISOLATED THUNDERSTORM ACTIVITY WILL END
SUNDAY MORNING ALONG WITH THE SMALL CRAFT ADVISORY CONDITIONS OVER
THE OFFSHORE COASTAL WATERS FOLLOWING THE COLD FRONTAL PASSAGE.

MORNING LOWS IN THE 30S EARLY NEXT WEEK OVER INLAND AREAS MAY
ALLOW FOR FROST FORMATION IN SOME LOCATIONS...BUT A WIDESPREAD
FREEZE IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Dec 14, 8:38 PM EST, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
838 PM EST SAT DEC 14 2013

FLZ036-150215-
ALACHUA-
838 PM EST SAT DEC 14 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA COUNTY FOR STRONG WINDS VALID UNTIL 915 PM EST...

AT 839 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF MICANOPY...MOVING
EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND MICANOPY...NEWNANS LAKE...ROCHELLE...GROVE PARK AND LOCHLOOSA
THROUGH 915 PM EST. GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2967 8234 2969 8206 2948 8206 2949 8232
TIME...MOT...LOC 0139Z 253DEG 33KT 2956 8228

ZIBURA
Special weather statement, Dec 15, 12:45 AM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1245 AM EST SUN DEC 15 2013

FLZ040-150630-
MARION-
1245 AM EST SUN DEC 15 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR MARION COUNTY
FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 130 AM EST...

AT 1245 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 3 MILES EAST OF RAINBOW LAKES
ESTATES...MOVING EAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND ROMEO...RAINBOW LAKES ESTATES...DUNNELLON...OCALA
AIRPORT...SANTOS...REDDICK...LOWELL...OCALA...SPARR AND ANTHONY
THROUGH 130 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2904 8247 2905 8254 2921 8254 2922 8241
      2930 8241 2943 8217 2942 8214 2943 8214
      2944 8206 2950 8202 2952 8184 2949 8184
      2948 8177 2938 8174 2937 8170 2914 8163
      2911 8164 2901 8243
TIME...MOT...LOC 0545Z 251DEG 33KT 2914 8239

HESS
Special weather statement, Dec 15, 1:51 AM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
151 AM EST SUN DEC 15 2013

FLZ033-037-038-040-150730-
FLAGLER-MARION-PUTNAM-ST. JOHNS-
151 AM EST SUN DEC 15 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM...SOUTHEASTERN ST. JOHNS...NORTHEASTERN MARION AND FLAGLER
COUNTIES FOR STRONG WINDS VALID UNTIL 230 AM EST...

AT 151 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 9 MILES SOUTHWEST OF SALT SPRINGS...MOVING
EAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND FORT MCCOY...LAKE DELANCY...SALT SPRINGS...FRUITLAND...
WELAKA...GEORGETOWN...SATSUMA...POMONA PARK...LAKE COMO AND CRESCENT
CITY THROUGH 230 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2933 8143 2939 8143 2937 8145 2933 8166
      2931 8167 2929 8164 2925 8163 2917 8186
      2937 8200 2979 8130 2944 8112
TIME...MOT...LOC 0651Z 251DEG 40KT 2928 8180

STRUBLE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 7:01 PM ESTSpecial Marine WarningJAX59 min
Dec 14, 8:38 PM ESTSpecial Weather StatementJAXAlachua37 min
Dec 14, 10:35 PM ESTAreal Flood AdvisoryJAXAlachua, Marion, Putnam115 min
Dec 15, 12:27 AM ESTAreal Flood AdvisoryJAXAlachua, Marion, Putnam2 hr
Dec 15, 12:45 AM ESTSpecial Weather StatementJAXMarion45 min
Dec 15, 1:51 AM ESTSpecial Weather StatementJAXFlagler39 min
Dec 15, 2:23 AM ESTSevere Thunderstorm WarningJAXFlagler, Putnam37 min
Dec 15, 2:37 AM ESTSpecial Weather StatementJAXMarion53 min
Dec 15, 2:39 AM ESTSpecial Marine WarningJAX66 min
Dec 15, 3:29 AM ESTSpecial Weather StatementJAXFlagler46 min
Dec 15, 3:30 AM ESTSpecial Weather StatementJAXMarion45 min
Dec 15, 3:40 AM ESTSpecial Marine WarningJAX95 min

Nearby

Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.